# SDR AALA202003179004

- Difficulty date: March 17, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,431 hours, 22,733 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: B539AAM0308
- Part serial: 227
- Condition: Erratic
- Location: Fuel System
- Part time: 3 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 370 LEFT TANK WING AT 8800 RIGHT SIDE AT 3900 UPONRUNNING ECAM PROCEDURE AND DECENT TO FL 310 FUEL SYSTEM HAD NORMAL INDICATION (ERRATIC INDICATIONS AT FL 370). DIVERTED TO HSV, EMERGENCY DECLARED.
